# SDR DALA2016020900986

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDING TO RIVET ON STABILIZER STRAP AT EXISTING REPAIR BS 365-377, LBL 24.5. REMOVED BS365-377, LBL 24.5 EXISTING STABILIZER STRAP REPAIR, FABRICATED NEW STABILIZER STRAP FROM 7075-T6 .040" PO ST00005636 APPROXIMATELY, DIM 11" X 2.5" & INSTALLED NEW REPAIR IAW SRM 51-40- 02, SRM 53-00-51, REPAIR 12.  NO FURTHER ACTION REQUIRED, PLEASE CLOSE LOG.
